# SDR DHL2004809523

- Difficulty date: January 20, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Worn
- Location: Te Flaps
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP UPPER FWD PLATING WORN, XF 227.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 01-19-05, DWG X32-R04 REV-A DATE 01-19-05.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  TRIMMED OUT DAMAGED PLATING SEGMENT IAW DWG X32-R04.  PERFORMED ND INSPECTION IAW DC8 NDT SPM PART 06-10-01-001, DWG X32-R04.  FABRICATED NEW PLATING SEGMENT (AL7075-T6 0.071) INTERNAL SPLICE (AL7075-T6 0.080) IAW DWG X32-R04.  CLEANED TREATED AND PRIMED AREA, INTERNAL SPLICE AND NEW PLATING SEGMENT INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS WITH NEW FASTENERS IAW DWG X32-R04, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
